# SDR HEEA0011470

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6097Z
- Make and model: Snias AS350B2
- Aircraft serial: 2820
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder Lock
- Part number: 350A25152000
- Condition: Broken
- Location: Door
- Part time: 3,314 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYL LOCK BROKEN ROD ATTACH POINT.
